# SDR C2XA07IA149

- Difficulty date: June 23, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 14,189 hours, 11,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE SERVICE DOOR EMERGENCY LIGHT FAILED TO ILLUMINATE WHEN TESTED.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPERATIONALLY TESTED THE SYSTEM AND CLEARED THE DISCREPANCY.
